| Model Number |
AA610027 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Irn#(b)(4) complaint took place in usa.Under item h6, codes b, c and d, placeholders have been inserted that have not been verified, as the intial report can only be packed in this form if these are filled in, although no analysis has yet taken place.These b, c and d codes can only be transmitted correctly in the subsequent message as the analysis is still being processed.You will receive the complete report with all test results in the subsequent message.
Event or Problem Description
Irn# (b)(4) incident occurred in usa: says they could not bolus through the catheter.
Additional Manufacturer Narrative
Irn# (b)(4) complaint took place in usa.Placeholders were inserted under point h6, codes b, c and d, which were not verified, as the initial report could only be packaged in this form if they were filled in.In this final report, these placeholders from the first report were changed after the root cause analysis.This concerns codes b, c and d.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
Event or Problem Description